English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/18025
Compartir / Impacto:
Estadísticas
Add this article to your Mendeley library MendeleyBASE
Citado 28 veces en Web of Knowledge®  |  Ver citas en Google académico
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Título

Small-scale structure of nonlinearly interacting species advected by chaotic flows

AutorHernández-García, Emilio ; López, Cristóbal ; Neufeld, Zoltan
Fecha de publicación20-may-2002
EditorAmerican Institute of Physics
CitaciónChaos 12(2): 470-480 (2002)
ResumenWe study the spatial patterns formed by interacting biological populations or reacting chemicals under the influence of chaotic flows. Multiple species and nonlinear interactions are explicitly considered, as well as cases of smooth and nonsmooth forcing sources. The small-scale structure can be obtained in terms of characteristic Lyapunov exponents of the flow and of the chemical dynamics. Different kinds of morphological transitions are identified. Numerical results from a three-component plankton dynamics model support the theory, and they serve also to illustrate the influence of asymmetric couplings.
DescripciónArXiv pre-print: http://arxiv.org/abs/nlin/0111033
11 pages, 6 figures.
Versión del editorhttp://dx.doi.org/10.1063/1.1468248
URIhttp://hdl.handle.net/10261/18025
DOI10.1063/1.1468248
ISSN1054-1500
Aparece en las colecciones: (IMEDEA) Artículos
(IFISC) Artículos
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
GetPDFServlet.pdf770,52 kBAdobe PDFVista previa
Visualizar/Abrir
Mostrar el registro completo
 



NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.